# SDR DALA2023032402268

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG (2684766) DURING INSPECTION FOUND LH SEAT TRACK 44.5 O/B LANDING IS DAMAGED. REPAIRED SEAT TRACK IAW BOEING 737-800 SRM 53-00-52-2R-4.
